# SDR MWEA020383

- Difficulty date: May 24, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 72,489 hours, 61,354 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Retainer
- Part number: 575468828
- Condition: Cracked
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDOW RETAINER HAS A CRACK INDICATION IN THE TITANIUM DOUBLER.  FABRICATED AND INSTALLED DOUBLER.
